# SDR CALA2009041300193

- Difficulty date: April 12, 2009
- Submitted: April 13, 2009
- Operation: Air carrier
- Aircraft: N76288
- Make and model: Boeing 737824
- Aircraft serial: 33451
- Aircraft time: 17,309 hours, 5,712 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fseu
- Part number: 285A12001
- Part serial: D00308
- Condition: Faulty
- Location: Te Flap
- Part time: 5,808 hours, 15,469 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

UPON CONFIGURATION FOR THE APPROACH SELECTING FLAPS ONE, NOTICED A FLAP ASYMMETRY CONDITION, COMPLIED WITH QRH, RETURNED TO AIRPORT AND CONDUCTED A FLAPS UP LANDING WITH NORMAL TOUCHDOWN.  MAINTENANCE PERFORMED BIT PER FIM 27-51-00-810-805.  REPLACED NR 5 SKEW SENSOR DUE TO HISTORY.  REPLACED FSEU WITH SERVICEABLE UNIT, OPERATIONAL CHECKS OK.  WORK PERFORMED PER AMM 27-59-01 AND 27-51-01.  ROTABLE PARTS CHANGE WAS INDICATED - TT 1333166,  S/N OFF 00308  29-2751-9-0024 0308, ON 29-2751-9-0024 1943.
